# SDR TSAA0233267

- Difficulty date: November 9, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 861002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 3 AND 5 EMERGENCY FLOOR LIGHT BATTERY PACK DUE TO INOPERATIVE.  OP CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
